# SDR SWIA200110398

- Difficulty date: November 27, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 25,171 hours, 31,423 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Part time: 2,164 hours, 2,107 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BOTTLE B FIRE EXTINGUISHING (AMBER) CAME ON ON TAKEOFF ROLL.  ABORTED TAKEOFF.  VERIFIED B BOTTLE PRESSURE, STILL IN GREEN. REMOVED AND REPLACED RIGHT FIRE BOTTLE PER EMB120 MM 26-21-01.  FIRE BOTTLE TESTED GOOD.
